# SDR IXXA20181008038

- Difficulty date: August 22, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 61,810 hours, 24,394 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE. SURFACE CORROSION ON RT O/B HORIZ STAB UPPER SKIN PANEL BETWEEN STA 260- 272 OUT OF LIMITS DUE TO THE DEPTH AND NEARNESS OF THE TWO BLENDS, 9" BETWEEN THE 2 BLENDS. THE BLENDS ARE ON THE EDGE WHERE THE TWO ALUMINUM MACHINED SKIN MEET IN THE CENTER OF THE HORIZONTAL STAB. REQUESTING ENGINEERING ASSISTANCE FOR REPAIR. IAW WITH ENGINEERING ORDER 47279REA05, REPAIRED SURFACE CORROSION ON RT OB HORIZONTAL STAB UPPER SKIN PANEL. NO FURTHER DEFECT NOTED.
